# SDR GTIA9700169

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 20131A
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CABIN EMERGENCY LIGHTS IN CEILING REMAINED ILLUMINATED AFTER A/C SHUTDOWN AT HANGAR.  REMOVED EMERGENCY BATTERIES, CLEANED ELECTRICAL CONTACTS AND REINSTALLED BATTERIES.  OPS CHECK GOOD PER DC-9 MM 33-50 PAGE 408.  (M)
